Functional Analysis and Its Applications

, Volume 17, Issue 3, pp 227–228 | Cite as

Two theorems on the massiveness of boundaries in reflexive Banach spaces

  • M. I. Kadets
  • V. P. Fonf
Brief Communications


Banach Space Functional Analysis Reflexive Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature Cited

  1. 1.
    J. Lindenstraus and R. Phelps, Isr. J. Math.,6, 39–48 (1968).Google Scholar
  2. 2.
    M. I. Kadets and V. P. Fonf, Mat. Zametki,20, No. 3, 315–319 (1976).Google Scholar
  3. 3.
    V. P. Fonf, Ukr. Mat. Zh.,30, No. 5, 692–695 (1978).Google Scholar
  4. 4.
    N. Bourbaki, Topological Vector Spaces, Addison-Wesley.Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • M. I. Kadets
  • V. P. Fonf

There are no affiliations available

Personalised recommendations